Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 11, 2015, 9:39 PM CDT for Fulton County, Illinois. It took effect at Jun 12, 2015, 7:55 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 9:39 PM CDT (02:39 UTC)
- In effect from
- Jun 12, 2015, 7:55 AM CDT
- Expired
- Jun 15, 2015, 10:14 AM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 23.78 ft at Jun 13, 2015, 2:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
404
WGUS43 KILX 120239
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
939 PM CDT THU JUN 11 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County
.Synopsis...Several inches of rain since Sunday has resulted in a rapid rise on
the Spoon river at Seville. Up to an additional 1 inch of rain overnight into
Friday will cause the river to rise above flood stage early Friday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-121639-
/O.NEW.KILX.FL.W.0019.150612T1255Z-150614T1715Z/
/SEVI2.1.ER.150612T1255Z.150613T0600Z.150614T1115Z.NO/
939 PM CDT THU JUN 11 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From Friday morning until Sunday afternoon.
* At 9 PM Thursday the stage was 19.4 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 24 feet by early Saturday morning.The river will
fall below flood stage by Sunday morning.
* Impact...At 22 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 19.4 Thu 9 PM 21.8 24.0 21.9
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$7 follow-up statements
082
WGUS83 KILX 121701
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1201 PM CDT FRI JUN 12 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-130701-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150613T1654Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150613T1054Z.NO/
1201 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Saturday morning.
* At 1145 AM Friday the stage was 18.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 18.4 Fri 12 PM 14.8 10.7 8.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-130701-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1021Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T0421Z.NO/
1201 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until late Saturday night.
* At 1145 AM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.9 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.5 Fri 12 PM 23.9 20.3 15.6
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$640
WGUS83 KILX 130240
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
940 PM CDT FRI JUN 12 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-131640-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150614T0600Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150614T0000Z.NO/
940 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Saturday night.
* At 845 PM Friday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 17.7 Fri 9 PM 16.9 12.4 9.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-131640-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150614T1648Z/
/SEVI2.1.ER.150612T1415Z.150613T0600Z.150614T1048Z.NO/
940 PM CDT FRI JUN 12 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Sunday morning.
* At 845 PM Friday the stage was 23.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by
early tomorrow morning. The river will fall below flood stage early
Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 23.1 Fri 9 PM 23.3 21.8 16.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$927
WGUS83 KILX 131517
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT SAT JUN 13 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-140517-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150615T1200Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Monday morning.
* At 945 AM Saturday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 16.3 Sat 10 AM 15.7 14.5 12.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-140517-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1200Z/
/SEVI2.1.ER.150612T1415Z.150613T1800Z.150615T0600Z.NO/
1017 AM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Monday morning.
* At 945 AM Saturday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.0 feet by this
afternoon. The river will fall below flood stage early Monday
morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 23.7 Sat 10 AM 23.1 21.6 18.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$879
WGUS83 KILX 140244
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 PM CDT SAT JUN 13 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-141644-
/O.EXT.KILX.FL.W.0018.000000T0000Z-150616T0730Z/
/LNMI2.1.ER.150611T1055Z.150612T0730Z.150616T0130Z.NO/
944 PM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Monday night.
* At 845 PM Saturday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
London Mills 15 15.5 Sat 9 PM 15.3 15.7 14.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-141643-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1938Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T1338Z.NO/
944 PM CDT SAT JUN 13 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Monday afternoon.
* At 845 PM Saturday the stage was 23.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Spoon River
Seville 22 23.6 Sat 9 PM 23.1 22.3 19.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$883
WGUS83 KILX 141526
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1026 AM CDT SUN JUN 14 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-150526-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150615T1851Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T1251Z.NO/
1026 AM CDT SUN JUN 14 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Monday afternoon.
* At 945 AM Sunday the stage was 23.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 23.0 Sun 10 AM 22.1 19.1 17.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$993
WGUS83 KILX 150132
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SUN JUN 14 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. The river will fall below
flood stage tomorrow, but rise back to above flood stage on Tuesday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-151532-
/O.EXT.KILX.FL.W.0019.000000T0000Z-150618T0430Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150617T2230Z.NO/
832 PM CDT SUN JUN 14 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Wednesday evening.
* At 745 PM Sunday the stage was 22.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Spoon River
Seville 22 22.0 Sun 8 PM 21.7 22.0 22.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$253
WGUS83 KILX 151515
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT MON JUN 15 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-151544-
/O.CAN.KILX.FL.W.0019.000000T0000Z-150618T0430Z/
/SEVI2.1.ER.150612T1415Z.150613T1915Z.150615T0056Z.NO/
1014 AM CDT MON JUN 15 2015
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 945 AM Monday the stage was 20.2 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 756 PM Sunday.
* Forecast...The river will continue to fall to 20.1 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Spoon River
Seville 22 20.2 Mon 10 AM 20.1 20.7 18.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 11, 9:00 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 11, 9:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 900 PM CDT THU JUN 11 2015 .UPDATE... ISSUED AT 900 PM CDT THU JUN 11 2015 MOST OF FORECAST LOOKS FINE. HOWEVER, WITH BOWECHO/SQUALL LINE COMING INTO THE AREA FROM THE WEST, WILL NEED TO MAKE SOME QUICK UPDATES TO THE POPS/WX FOR REMAINDER OF THE NIGHT. && .SHORT TERM...(TONIGHT) ISSUED AT 258 PM CDT THU JUN 11 2015 FLASH FLOOD POTENTIAL WILL HIGHLIGHT THE IMMEDIATE SHORT TERM. DUE TO VERY HEAVY RAINFALL AND FLOODING LAST NIGHT ACROSS OUR NORTHWESTERN COUNTIES, AND PROJECTED BACK-BUILDING STORMS AGAIN TONIGHT IN THAT SAME AREA, WE WILL BE ISSUING A FLASH FLOOD WATCH TO INCLUDE COUNTIES NORTH OF KNOX TO MCLEAN COUNTIES. TIMING WILL START AT 21Z/4PM AND RUN THROUGH 15Z/10AM TOMORROW. THE SCENARIO WILL BE DRIVEN BY A LOW PRESSURE SYSTEM MOVING FROM NORTHEAST NEBRASKA THIS AFTERNOON TO NW IL BY 12Z/7AM FRI. AN INTENSIFYING LOW LEVEL JET AHEAD OF THE LOW WILL INCREASE MOISTURE TRANSPORT AND CONVERGENCE JUST SOUTH OF THE TRIPLE POINT. SHOWERS ARE ALREADY ACTIVE WELL AHEAD OF THE LOW NEAR THE MISSISSIPPI RIVER IN EASTERN IOWA. THIS ACTIVITY WILL GRADUALLY EXPAND EASTWARD, WITH LOCALLY HEAVY RAIN POSSIBLE BEFORE A LINE OF STRONGER STORMS ARRIVES OVERNIGHT. THE MODELS HAD WIDELY VARYING SOLUTIONS AS TO THE SOUTHEASTERN EXTENT OF STORMS BY 12Z/7AM, WITH THE GFS THE MOST AGGRESSIVE TO THE SOUTHEAST AND THE NAM THE FARTHEST NW. WE KEPT LIKELY POPS MAINLY NW OF PEORIA, WITH CHANCE POPS AS FAR SOUTH AS SHELBYVILLE TO DANVILLE, AND SLIGHT CHANCES TO I-70. LOW TEMPS SHOULD BE IN THE BALLPARK OF CURRENT DEWPOINT TEMPS THIS AFTERNOON, WHICH IS NOT FAR FROM MOS GUIDANCE, IN THE LOWER 70S. .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 258 PM CDT THU JUN 11 2015 FRIDAY WILL START OUT WITH THE COLD FRONT ARRIVING FROM THE NORTHWEST AS LOW PRESSURE MOVES ACROSS NORTHERN IL. CHANCES OF LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH 15Z/10AM AS THE EARLY MORNING CONVECTION EVENTUALLY PROGRESSES TO THE E-NE OF MCLEAN COUNTY. IT APPEARS WE SHOULD SEE A BREAK IN THE STORMS FOR THE LAST PART OF THE MORNING AND EARLY AFTERNOON AS THE FRONT MOVES TOWARD EASTERN IL. AFTER THE AIRMASS RECOVERS AND DESTABILIZES IN THE HEAT OF THE DAY, WE SHOULD SEE ANOTHER LINE OF STRONG STORMS DEVELOP ALONG AND AHEAD OF THE FRONT MID-AFTERNOON ON FRIDAY, ESPECIALLY BETWEEN I-72 AND I-70. BY LATE AFTERNOON STORMS SHOULD REACH SOUTH OF I-70. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY AFTERNOON STORMS, SO WE CAN NOT RULE OUT A FLASH FLOODING IN LOW LYING AREAS OF OUR EAST CENTRAL COUNTIES...DEPENDING RAINFALL INTENSITY AND DURATION. PRECIPITABLE WATER VALUES ARE EXPECTED TO CLIMB INTO THE 1.5 TO 2" RANGE, WHICH COULD SUPPORT SHORT DURATION RAINFALL RATES OF 2-3". SATURDAY MORNING LOOKS TO HAVE THE BEST CHANCE OF DRY CONDITIONS BEHIND THE COLD FRONT, ESPECIALLY FOR AREAS NORTH OF LINCOLN. THE UNCERTAINTY OF ANY OUTFLOW BOUNDARIES AND HOW FAR SOUTH THE FRONT WILL PROGRESS PROMPTED AT LEAST A LOW CHANCE POP SOUTH OF LINCOLN THROUGH THE DAY. THE FRONT IS FORECAST TO RETURN NORTHWARD SATURDAY AFTERNOON, SO WE DID EXPAND CHANCE POPS NORTH OF LINCOLN, WITH REASONABLE SUPPORT FOR A FEW STORMS IN THE ECMWF/GFS/CANADIAN. THE FRONT SHOULD SHIFT NORTH OF OUR COUNTIES SATURDAY NIGHT, WITH STORM CHANCES INCREASING NORTH OF I-74. PRECIP CHANCES CONTINUE THROUGH THE REMAINDER OF THE EXTENDED DUE TO A COMBINATION OF SEVERAL FACTORS. WE EXPECT PERIODIC SHIFTING OF THE FRONT N-S ACROSS OUR AREA ALONG WITH VARIOUS SURGES OF LOW PRESSURE AND UPPER LEVEL SHORTWAVES. TARGET PERIODS FOR ADDITIONAL HEAVY RAIN LOOK TO BE ON MONDAY AND AGAIN TUESDAY NIGHT, WHEN A COUPLE OF STRONGER WAVES ARE INDICATED IN THE EXTENDED MODELS. WE SHOULD GET A LITTLE BREAK FROM THE HEAT STARTING MONDAY, WITH HIGHS MAINLY IN THE LOWER 80S FROM MONDAY THROUGH THURSDAY. HUMIDITY MAY STAY HIGH, BUT AT LEAST THE HEAT WILL BE LESS INTENSE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 615 PM CDT THU JUN 11 2015 AREA OF SCATTERED THUNDERSTORMS AS DEVELOPED IN NORTHEAST MO AND MOVING INTO WEST CENTRAL ILLINOIS. THIS STORMS WILL REMAIN NORTH OF SPI/DEC/CMI. THIS EVENING BUT WILL STILL INCLUDE A VCTS FOR SOME TIME THIS EVENING TO COVER IN CASE DEVELOPMENT OCCURS TO THE SOUTH OF THE AREA AND MOVES IN. PIA AND BMI COULD SEE THUNDERSTORMS SO HAVE INCLUDE A VCTS AND TEMPO GROUP FOR BOTH AS THE AREA SHOULD MOVE NORTHEAST TOWARD BOTH SITES THIS EVENING...THOUGH BMI COULD ALSO GET MISSED. TEMPO GROUP WILL ONLY BE FOR 3 HRS. THEN ANOTHER WAVE BACK IN SOUTHERN IA AND NORTHWEST MO WILL EVENTUAL GET HERE LATER TONIGHT. UNSURE ON TIMING AND LOCATION SO WILL JUST KEEP VCTS FOR ALL SITES GOING FOR OVERNIGHT...ENDING IN THE MORNING. THEN VFR EXPECTED TOMORROW THROUGH THE DAY. WINDS SHOULD REMAIN SOUTH TO SOUTHWESTERLY THROUGH THE 24HR PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ILZ027>031-036>038. && UPDATE...AUTEN SHORT TERM...HJS/SHIMON LONG TERM...SHIMON AVIATION...AUTEN
Hazardous weather outlook, Jun 11, 3:46 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 346 PM CDT THU JUN 11 2015 ILZ027>031-036>038-121215- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 346 PM CDT THU JUN 11 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING WIND GUSTS OVER 60 MPH AND SOME HAIL ARE POSSIBLE THIS EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING AND WORSEN AREAS OF RIVER FLOODING IN PROGRESS. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE NEXT SEVERAL DAYS ON PORTIONS OF THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ040>057-061>063-066>068-071>073-121215- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 346 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...MAINLY NORTH OF I-70. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE FRIDAY THROUGH WEDNESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF NEXT SEVERAL DAYS ON PORTIONS OF THE ILLINOIS...SANGAMON...AND LITTLE WABASH RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:15 AM CDT | Special Weather Statement | ILX | Fulton | 60 min |
| Jun 12, 5:27 AM CDT | Areal Flood Advisory | ILX | Fulton, Knox, Peoria, Stark, Tazewell | 3 hr |
| Jun 12, 6:39 AM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Peoria, Schuyler, Tazewell | 3 hr |
| Jun 12, 7:06 AM CDT | Areal Flood Advisory | ILX | Mason, Peoria, Tazewell, Woodford | 3 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.